Want to keep up with the latest at Bristol Motor Speedway or Bristol Dragway? Get vital news from the land of the World's Fastest Half-Mile delivered right to your inbox.


Monday, August 17, 2015

9:00 AM to 8:00 PM Ticket Office Open
9:00 AM to 6:00 PM Guest Services Open Open
9:00AM to 6:00 PM Speedway World Souvenir Store Open

Tuesday, August 18, 2015

8:00 AM Campgrounds Open
9:00 AM to 8:00 PM Ticket Office Open
9:00 AM to 6:00 PM Guest Services Open
9:00 AM to 6:00 PM Speedway World Souvenir Store Open
Closed North Entrance
11:00 AM to 5:00 PM Credentials Open
1:30 PM Spectator Gates Open
2:00 PM to 4:55 PM NASCAR Camping World Truck Series Practice
2:00 PM Souvenir Vendor Parking

Wednesday, August 19, 2015

6:00 AM BMS Parking Lots Open
7:00 AM BMS Parking Lot Open
7:00 AM to 8:00 PM Credentials Open
8:00 AM to 1 hour conclusion of Event Guest Services Open in The Bruton Smith Building
8:00 AM to 9:00 PM Ticket Office Open
8:00 AM to 1 hour conclusion of Event Speedway World Souvenir Store Open
8:30 AM to conclusion of Event Souvenir Trailers
8:30 AM to 1 hour conclusion of Event Guest Welcome Villages Open
9:00 AM to 1 hour conclusion of Event Guest Service Booths Open
9:00 AM to 1 hour after start of Race Ticket Booths Open
9:00 AM White Top Camping Open
9:00 AM Fan Zone Stage
9:30 AM to conclusion of Event Spectator Gates Open
9:30 AM to conclusion of Event Suite Gates Open
10:00 AM to 8:00 PM Kids Zone Open
10:00 AM to 10:55 AM Bush's Beans 150 NASCAR Whelen Modified Tour Practice
11:00 AM to 12:25 AM UNOH 200 Presented by ZLOOP NASCAR Camping World Truck Series Final Practice
11:00 AM to 1 hour after start of Race Hospitality Village Open
12:30 PM to 1:15 PM Bush's Beans 150 NASCAR Whelen Modified Tour Final Practice
3:00 PM Bush's Beans 150 NASCAR Whelen Modified Tour Qualifying (2 Laps-All Positions)
4:45 PM UNOH 200 Presented by ZLOOP NASCAR Camping World Truck Series Qualifying (2 Laps - All Positions)
5:55 PM Bush's Beans 150 NASCAR Whelen Modified Tour Driver Introductions
6:15 PM to conclusion of Event Start of Bush's Beans 150 NASCAR Whelen Modified Tour (150 Laps, 79.95 Miles)
8:00 PM UNOH 200 Presented by ZLOOP NASCAR Camping World Truck Series Driver Introductions
8:30 PM to conclusion of Event Start of UNOH 200 Presented by ZLOOP NASCAR Camping World Truck Series (200 Laps, 106.6 Miles)

Thursday, August 20, 2015

7:30 AM to 5: 00 PM Credentials Open
9:00 AM to 10:00 AM Speedway Children's Charities Track Laps
9:00 AM to 8:00 PM Ticket Office Open
9:00 AM to 6:00 PM Guest Services Open
9:00 AM to 6:00 PM Speedway World Souvenir Store Open
10:00 AM to 4:00 PM Souvenir Trailers
1:00 PM to 9:00 PM Food City Family Race Night
3:00 PM to 5:00 PM iBelong Reception
9:00 PM to 10:00 PM Transporter Parade
10:00 PM to 11:00 PM Infield Hauler Parking

Firday, August 21, 2015

6:00 AM to 8:00 PM Credentials Open
6:00 AM BMS Parking Lots Open
7:00 AM BMS Parking Lot Open
8:00 AM to TBD Ticket Office Open
8:00 AM to 1 hour conclusion of Event Speedway World Souvenir Store Open
8:00 AM to 1 hour conclusion of Event Guest Services Open in The Bruton Smith Building
8:00 AM to 1 hour conclusion of Event Guest Welcome Villages Open
8:00 AM to 1 hour conclusion of Event Guest Service Booths
8:00 AM to 1 hour after start of Race Ticket Booths Open
8:30 AM to conclusion of Event Souvenir Trailers
8:30 AM to conclusion of Event Spectator Gates Open
8:30 AM to conclusion of Event Suite Gates Open
9:00 AM Fan Zone Stage
9:00 AM to 11:25 AM Food City 300 NASCAR XFINITY Series Final Practice
10:00 AM to 7:00 PM Kids Zone Open
11:00 AM to 1 hour after start of Race Hospitality Village Open
11:30 AM to 12:55 PM IRWIN Tools Night Race Sprint Cup Series Practice
1:30 PM to 2:25 PM IRWIN Tools Night Race Sprint Cup Series Final Practice
3:45PM Food City 300 NASCAR XFINITY Series Qualifying (All Positions)
5:45 PM Bass Pro Shops Sprint Cup Series Qualifying (2 Laps - All Positions)
7:00 PM Food City 300 NASCAR XFINITY Series Driver Introductions
7:30 PM to conclusion of Event Start of Food City 300 NASCAR XFINITY Series Race (300 Laps, 159.9 Miles)

Saturday, August 22, 2015

6:00 AM BMS Parking Lots Open
7:00 AM BMS Parking Lot Open
9:00 AM Worship/ Church Services
9:00 AM to 10:00 AM Bristol Kids Club Track Walk with Bump and Run
9:00 AM to 1 hour conclusion of Event Speedway World Souvenir Store Open
9:00 AM to conclusion of Event Souvenir Trailers
9:00 AM to TBD Ticket Office Open
9:00 AM to 1 hour conclusion of Event Guest Services Open in The Bruton Smith Building
10:00 AM to 1 hour conclusion of Event Guest Welcome Villages Open
10:00 AM Fan Zone Stage
10:00 AM to 7:00 PM Kids Zone Open
10:00 AM to 7:30 PM Credentials Open
11:30 AM to 6:30 PM Cold Pass
12:30 PM to 1 hour conclusion of Event Guest Service Booths Open
12:30 PM to 1 hour after start of Race Ticket Booths Open
1:00 PM to conclusion of Event Spectator Gates Open
1:00 PM to conclusion of Event Suite Gates Open
1:00 PM to 1 hour after start of Race Hospitality Village Open
1:00 PM to conclusion of Event Pit Road Party Zone Open
1:00 PM to conclusion of Driver Intros Pre-Race Garage Party Open (formerly iBelong Garage Experience)
1:30 PM to 2:20 PM IRWIN Tools Night Race Sprint Cup Series Final Practice
2:00 PM to 5:00 PM Track Walks
5:45 PM Concert
6:30 PM to 1 hour conclusion of Event HOT PASS
7:00 PM IRWIN Tools Night Race Sprint Cup Series Driver Introductions
7:30 PM to conclusion of Event Start of IRWIN Tools Night Race Sprint Cup Series Race (500 Laps, 266.5 Miles)

Sunday, August 23, 2015

9:00 AM to 11:00 AM iBelong Brunch on Bruton
9:00 AM to 12:00 Noon Lost and Found
9:00 AM to 12:00 Noon Guest Services Open
8:00 AM to 5:00 PM Speedway World Souvenir Store Open
9:00 AM to 5:00 PM Ticket Office Open